Corrigendum to ‘Subsampling Inference for the Mean of Heavy-Tailed Long-Memory Time Series’

Agnieszka Jach, Tucker S. McElroy, Dimitris Politis

Research output: Contribution to journalArticleScientific

4 Citations (Scopus)

Abstract

A corrected statement and proof of Theorem 4 of Jach, McElroy, and Politis (2012) is provided.
Original languageEnglish
Peer-reviewed scientific journalJournal of Time Series Analysis
Volume37
Issue number5
Pages (from-to)713-720
Number of pages8
ISSN0143-9782
DOIs
Publication statusPublished - 23.03.2016
MoE publication typeB1 Journal article

Keywords

  • 112 Statistics and probability
  • Subsampling
  • Heavy tails
  • Weak dependence

Fingerprint

Dive into the research topics of 'Corrigendum to ‘Subsampling Inference for the Mean of Heavy-Tailed Long-Memory Time Series’'. Together they form a unique fingerprint.

Cite this